# SDR SIMA200703011

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 9,246 hours, 7,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 9,246 hours, 7,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR AT FRAME 20 CORRODED.  REMOVED EXISTING REPAIR.  CLEANED AND TREATED AREA, FABRICATED AND INSTALLED NEW REPAIR PIECES IAW EMB SRM 53-00-10.  RESTORED PROTECTIVE FINISH, RETURNED AIRCRAFT TO SERVICE.
